MAUDE Adverse Event Report: AV-TEMECULA-CT ACS MULTI-LINK RX ULTRA CORONARY STENT SYSTEM

AV-TEMECULA-CT ACS MULTI-LINK RX ULTRA CORONARY STENT SYSTEM
Catalog Number 1003381-18
Health Effect - Clinical Codes Dyspnea (1816); Respiratory Failure (2484)
Date of Event 05/19/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.A conclusive cause for the reported patient effects and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling of the device.
 
Event or Problem Description
It was reported that a us rx ultra 9-cell 4.5/18 mm stent was implanted on (b)(6) 2017 in the mid-circumfex artery after thrombectomy and post-dilated with a 4.5 non-compliant balloon reducing 100% stenosis to 0 with timi 3 flow.The patient was re-admitted on (b)(6) 2017 with shortness of breath and respiratory failure.Treatment included a ventilator and diuresis.The patient was discharged on (b)(6) 2017 back to the nursing home where he resides.No additional information was provided.

Brand Name
ACS MULTI-LINK RX ULTRA CORONARY STENT SYSTEM
Common Device Name
CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6638937
Report Number2024168-2017-05046
Device Sequence Number16347608
Product Code MAF
UDI-Device Identifier08717648035272
UDI-Public(01)08717648035272(17)180831(10)6091941
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P020047
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2018
Device Catalogue Number1003381-18
Device Lot Number6091941
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2017
Initial Report FDA Received Date06/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient Weight44